# SDR HK200522A

- Difficulty date: June 17, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N4381
- Make and model: Bag JETSTM3201
- Aircraft serial: 898
- Aircraft time: 24,515 hours, 26,954 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

ACFT SUFFERED AN EMERGENCY APPROACH & LANDING DUE TO COMPLETE HYD FLUID LOSS.  LINE NEAR GROUND TEST PRESSURE COUPLING IN LT OF ACFT BETWEEN LOWER FUSELAGE & CARGO PACK RUPTURED. ALL HYD FLUID LOST, ENTERED COCKPIT THROUGH THE LT AIR CON DUCT,  SOAKING CREW & PAX IN HYD FLUID.   AFTER A VISUAL INSP, FOUND HYD LINE RESTS IN UPPER PART OF AIR CON DUCT THAT’S AFT OF  WATER SEPARATOR. EVEN THOUGHT THE HYD LINE HAD A CLAMP IT STILL IN CONTACT WITH DUCT. WEAR CAUSED BOTH COMPOSITE A/C DUCTS & HYD LINE TO RUPTURE, CAUSING LOSS OF HYD POWER AND DAMAGE OF A/C DUCT IN SAME AREA AS HYD LINE, ALLOWING FLUID TO GET INTO CABIN.  HYD LINE REPLACED, A/C DUCT REPAIRED & A/C DUCTS WERE CLEANED.  FLT TEST & GROUND TEST OK.
